MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONESCREW,AXS,ST,1.7X8MM,5P; PLATE, BONE

STRYKER LEIBINGER FREIBURG BONESCREW,AXS,ST,1.7X8MM,5P; PLATE, BONE
Catalog Number 56-17008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that self-tapping axs screw broke while screwing into a chin plate.The head of the screw broke from the shaft while inserting.The shaft was not removable.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Additional information: h6.Corrected data: d2a.The reported broken screw could be confirmed as an image was provided by the customer for review.Additional information confirmed the screw and ancillary instruments were compatible with the complaint device; no medical intervention, surgical delay, or adverse patient impact was reported.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
BONESCREW,AXS,ST,1.7X8MM,5P
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key24081749
Report Number0008010177-2026-00004
Device Sequence Number15898532
Product Code JEY
UDI-Device Identifier37613327359047
UDI-Public37613327359047
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number56-17008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown